| Catalog Number |
GEN11 |
| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 12/5/2023 b3: event year only reported: 2023 d4 batch #: unknown investigation summary per service manual operational and diagnostic analysis confirmed the unit did not pass the electrical safety test.The enclosure bottom deco assembly was replaced as identified in the investigation to address the issue.Additionally, the foot enclosure and patent label were replaced.This repair was unrelated to the reported issue.The repair and testing of the unit was completed per the service manual, bringing the unit back to full functionality.The unit passed all functional tests and is fully operational.The repair and testing of the unit was completed.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.
Event or Problem Description
It was reported that during evaluation of the device in the service center the device was not passing the ground bond portion of electrical safety testing.There was no procedure or patient involvement.